# SDR AMTA200600485

- Difficulty date: August 3, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 3140 · Central Computers
- Part: Module
- Condition: Malfunctioned
- Location: Eicas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EICAS CRT SCRAMBLES, SWITCHING TO OTHER EICAS COMPUTER NO HELP.  REMOVED AND REPLACED LOWER EICAS CRT SWITCHING MODULE, OPS CHECKS NORMAL IAW.  (K)
